# SDR DLM88040032

- Difficulty date: January 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 44,973 hours, 36,910 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Condition: Out Of Adjust
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERSION, MAP FAIL CAPT AND F/O`S FLIGHT DIRECTOR FAIL COURSE INFO NOT RELIABLE.  FMA PANELS INTERMITTENT, STALL INDICATION FAIL AUTO SLAT FAIL.  REALIGNED IRUS.  PERFORMED RTS, CHECKS GOOD.
